RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 269, Pages 242–253 (Mi tm2888)  

This article is cited in 2 scientific papers (total in 2 papers)

Sharpening of the estimates for relative widths of classes of differentiable functions

Yu. N. Subbotina, S. A. Telyakovskiib

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: We improve the earlier obtained upper estimates for the least value of the coefficient $M$ for which the Kolmogorov widths $d_n(W_C^r,C)$ of the function class $W_C^r$ are equal to the relative widths $K_n(W_C^r,MW_C^j,C)$ of the class $W_C^r$ with respect to the class $MW_C^j$, $j<r$.

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 269, 235–246

Bibliographic databases:

UDC: 517.518.224
Received in October 2009

Citation: Yu. N. Subbotin, S. A. Telyakovskii, “Sharpening of the estimates for relative widths of classes of differentiable functions”, Function theory and differential equations, Collected papers. Dedicated to Academician Sergei Mikhailovich Nikol'skii on the occasion of his 105th birthday, Tr. Mat. Inst. Steklova, 269, MAIK Nauka/Interperiodica, Moscow, 2010, 242–253; Proc. Steklov Inst. Math., 269 (2010), 235–246

Citation in format AMSBIB
\Bibitem{SubTel10}
\by Yu.~N.~Subbotin, S.~A.~Telyakovskii
\paper Sharpening of the estimates for relative widths of classes of differentiable functions
\inbook Function theory and differential equations
\bookinfo Collected papers. Dedicated to Academician Sergei Mikhailovich Nikol'skii on the occasion of his 105th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 269
\pages 242--253
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2729988}
\zmath{https://zbmath.org/?q=an:1208.46035}
\elib{https://elibrary.ru/item.asp?id=15109766}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 269
\pages 235--246
\crossref{https://doi.org/10.1134/S0081543810020203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281705900020}
\elib{https://elibrary.ru/item.asp?id=15329504}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956632965}


Linking options:
  • http://mi.mathnet.ru/eng/tm2888
  • http://mi.mathnet.ru/eng/tm/v269/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, S. A. Telyakovskii, “Ob otnositelnykh poperechnikakh klassov differentsiruemykh funktsii. III”, Tr. IMM UrO RAN, 17, no. 3, 2011, 300–302  mathnet  elib
    2. Yu. N. Subbotin, S. A. Telyakovskii, “On the Norms of Favard Kernels”, Math. Notes, 97:4 (2015), 598–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:242
    Full text:33
    References:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021